MathSciNet Relay Station
MathSciNet bibliographic data
MR1612034 (99g:35017) 35B27 (35K55)
Buckdahn, Rainer; Hu, Ying Probabilistic approach to homogenizations of systems of quasilinear parabolic PDEs with periodic structures. Nonlinear Anal. 32 (1998), no. 5, 609–619.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement